# SDR AALA201810299008

- Difficulty date: October 4, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2678
- Condition: Saturated
- Location: Rudder
- Part time: 48,404 hours, 30,594 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RUDDER RIGHT HAND SIDE SKIN HAS INDICATION OF TRAPPED WATER NEAR RIB 9 AND 14.5" FROM THE TRAILING EDGE. REPAIRED RUDDER PER SRM 55-41-13-300-026.
